Toggle Main Menu Toggle Search

Open Access padlockePrints

How Exactly Do Markets Adapt? Evidence from the Moving Average Rule in Three Developed Markets

Lookup NU author(s): Andrew Urquhart, Professor Bartosz GebkaORCiD, Professor Robert Hudson


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Urquhart A, Gebka B, Hudson R

Publication type: Article

Publication status: Published

Journal: Journal of International Financial Markets, Institutions and Money

Year: 2015

Volume: 38

Pages: 127-147

Print publication date: 01/09/2015

Online publication date: 29/05/2015

Acceptance date: 14/05/2015

ISSN (print): 1042-4431

ISSN (electronic): 1873-0612

Publisher: Elsevier


DOI: 10.1016/j.intfin.2015.05.019


Altmetrics provided by Altmetric